# SDR HCMA9645

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- Engine: Tmeca ARRIEL1D
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633109
- Condition: Cracked
- Location: M/R
- Part time: 997 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL STOPS ARE CRACKING.S/N 9528,9529,&9527
